# SDR AUS20031298

- Difficulty date: September 26, 2003
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCC3YR2
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Clevis
- Part number: ED12758
- Condition: Cracked
- Location: Mlg
- Part time: 20,250 cycles
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR CLEVIS CRACKED.  FOUND USING MAGNETIC PARTICLE INSPECTION AND VISUAL TECHNIQUES.
